CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Approximation for the minimum cost doubly resolving set problem 期刊论文
THEORETICAL COMPUTER SCIENCE, 2016, 卷号: 609, 页码: 526-543
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Source location  Doubly resolving set  Approximation algorithms  Polynomial-time solvability  Metric dimension  
Minimal achievable approximation ratio for MAX-MQ in finite fields 期刊论文
THEORETICAL COMPUTER SCIENCE, 2009, 卷号: 410, 期号: 21-23, 页码: 2285-2290
Authors:  Zhao, Shang-Wei;  Gao, Xiao-Shan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multivariate quadratic polynomial equations  MAX-MQ  Approximation algorithm  Approximation ratio  
Approximate sequencing for variable length tasks 期刊论文
THEORETICAL COMPUTER SCIENCE, 2003, 卷号: 290, 期号: 3, 页码: 2037-2044
Authors:  Cai, MC;  Deng, XT;  Wang, LS
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Wire segmenting for buffer insertion based on RSTP-MSP 期刊论文
THEORETICAL COMPUTER SCIENCE, 2001, 卷号: 262, 期号: 1-2, 页码: 257-267
Authors:  Lu, B;  Gu, J;  Hu, XD;  Shragowitz, E
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
VLSI  wire segment  buffer insertion  rectilinear Steiner tree  minimum spanning tree  approximation algorithm  
Approximations for Steiner trees with minimum number of Steiner points 期刊论文
THEORETICAL COMPUTER SCIENCE, 2001, 卷号: 262, 期号: 1-2, 页码: 83-99
Authors:  Chen, DH;  Du, DZ;  Hu, XD;  Lin, GH;  Wang, LS;  Xue, GL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Steiner trees  approximation algorithms  VLSI design  WDM optical networks